Well, in the beginning I started having pains in the arms (random spots but to me it honestly feels like its in the veins) it seems to have traveled along to my neck as well now though. The pain can last anywhere between 30 mins to a few hrs. I have either a constant headache, or several during the day, some feel like pressure headaches, some feel like they are just radiating from a specific point on the head. I have had a few dizzy spells, once while sitting I felt like my brain went fuzzy(best way to explain it) after that little fuzzy spell I felt like my heart was beating super fast. I don't know if its associated with everything else but I feel like I have been having muscle spasms a lot as well, in the arms and legs. Im not fully sure when this all started, I know it was a month or two ago, and I THINK it started after a few nights of sleeping funny on my arm and waking up with it completely numb to the point that I had to use my other hand to move my arm to regain circulation. Also at times it feels like I have a weight on my chest and its hard to breath. I don't know if its all in my head or something I should go see a doctor about. I don't want to sound like a hypochondriac or a headcase and be put on a bunch of useless pills. I am 20 yrs old and have been in good health my entire life so far, not even a broken bone. I am getting more and more annoyed with the pain, the headaches and even the fact its hard to sleep because a few seconds is all it takes for my arm to go numb and tingly if I am in the wrong position. A friend of mine mentioned last night as well that it appears my veins are large and very visible but Im not sure if it has anything to do with what I was explaining, or if its the cause of everything.
Any response will be greatly appreciated, and thanks for reading my long explanation.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?